JournalsprimsVol. 36, No. 3pp. 321–336

Codimension Two Compact Hausdorff Foliations by Hyperbolic Surfaces Are Not Stable

  • Kazuhiko Fukui

    Kyoto Sangyo University, Japan
  • Atsuhide Mori

    Kyoto Sangyo University, Japan
Codimension Two Compact Hausdorff Foliations by Hyperbolic Surfaces Are Not Stable cover
Download PDF

Cite this article

Kazuhiko Fukui, Atsuhide Mori, Codimension Two Compact Hausdorff Foliations by Hyperbolic Surfaces Are Not Stable. Publ. Res. Inst. Math. Sci. 36 (2000), no. 3, pp. 321–336

DOI 10.2977/PRIMS/1195142950